# SDR ABXA201005060069

- Difficulty date: April 29, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,801 hours, 35,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T29384
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NWW CHORD AT RBL 25 IS CRACKED LOCATED 11.5 INCHES BELOW THE UPPER PRESSURE PANEL.  REPAIRED CRACKED CHORD IAW B767 SRM 51-70-12 FIG 1.
